Extensions of classical congruences for parameters in binary quadratic forms

Volume 100 / 2001

Ronald Evans Acta Arithmetica 100 (2001), 349-364 MSC: Primary 11E25, 11T24; Secondary 11B65, 11R29, 11S80. DOI: 10.4064/aa100-4-5

Authors

  • Ronald EvansDepartment of Mathematics
    University of California at San Diego
    La Jolla, CA 92093-0112, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image